Alert archive / Washington / Small Craft Advisories in 2026
Small Craft Advisory 21, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Feb 15, 2026, 2:02 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2026, 2:02 AM PST (10:02 UTC)
- Expired
- Feb 15, 2026, 10:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
176 WHUS76 KSEW 151002 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 202 AM PST Sun Feb 15 2026 PZZ150-153-156-170-173-176-151800- /O.NEW.KSEW.SC.Y.0021.260215T1002Z-260215T1800Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 202 AM PST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Seas 9 to 11 ft. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 10 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
1 follow-up statement
563 WHUS76 KSEW 151748 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 948 AM PST Sun Feb 15 2026 PZZ150-153-156-170-173-176-151900- /O.EXP.KSEW.SC.Y.0021.000000T0000Z-260215T1800Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 948 AM PST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... Seas are mainly under 10 ft, thus allowing the advisory to expire. Seas may continue to reach up to 10 ft at times through the outer coastal waters for the next 2-4 hours. $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 1:48 AM PST, 14 minutes earlier.
Area forecast discussion, Feb 15, 1:48 AM PST, 14 minutes before
Area Forecast Discussion National Weather Service Seattle WA 148 AM PST Sun Feb 15 2026 .SYNOPSIS... Dry conditions will prevail across much of western Washington today as a frontal system moves onshore well south of the region. A cool and wet pattern will then develop over the region through next week. && .SHORT TERM /TODAY THROUGH TUESDAY/... Conditions will dry out across much of western Washington today as a cold front crosses the region. With an upper low stationed off the California Coast, some wrap around moisture may maintain light shower activity over higher elevations of Lewis and Pierce counties throughout the day today. Elsewhere, mostly clear skies will prevail for much of the afternoon, with breezy winds as the frontal system passes through. High temperatures will peak in the mid to upper 40s across the region, likely being the warmest day for the next several days. A deep upper low pressure system will move southward along the British Columbia coastline on Monday, bringing widespread precipitation to western Washington alongside cooler temperatures. While precipitation will be more shower-like in nature, with potential for a few lightning strikes along the Pacific Coast on Monday, accumulation amounts are favored to be light. Snow levels around 1000-1500 feet during the day Monday will fall to near 500 feet early Tuesday morning, which could allow for some wet flakes for some lowland locations. However, no significant snow accumulations are expected below about 1500 feet through Tuesday. The mountains are on track to see several inches of new snow accumulation, with roughly 4 to 6 inches expected in the short-term through the Cascade passes. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... An anomalously cool and unsettled pattern is set to continue through the long-term as troughing persists over the Pacific Northwest. A large degree of uncertainty still remains over precipitation amounts, with ensembles showing varying tracks of the low pressure system over the region. Temperatures will peak roughly 5-10 degrees below normal through the week, in the low 40s for most lowland areas, with brief warming and drying possible over next weekend as a transitory upper level ridge passes overhead. As of now, ensembles show potential for up to 1 to 2 feet of mountain snow accumulation over several days through the long- term, and while unlikely, there remains potential for a dusting of snow over the lowlands, particularly in the overnight hours. 15 && .AVIATION... High pressure overhead will weaken tonight as a trough dips down the coastline on Monday. The flow aloft will transition from northerly this morning, to southwesterly by late Monday morning, and onshore. All models favor brief MVFR development this morning in a few interior terminals (roughly a 30-40% chance) with it remaining VFR outside of this threat elsewhere through Sunday. The front arriving tonight/Monday will bring showers, and likely lower conditions to MVFR across most areas (with pockets of IFR at times). Winds at the surface today: north 4-8 kt, becoming light (under 5 kt) and transitioning to the south overnight, then picking up Monday 5-10 kt with a few gusts of 18-20 kt. KSEA...MVFR potential remains low at 30-40% (but may fill in briefly under the high clouds this morning). Otherwise VFR for the majority of Sunday with north winds 4-8 kt decreasing to under 5 kt tonight and transitioning to the south. Showers to arrive Monday morning with ceilings likely falling back to MVFR after the initial onset of precipitation. South wind will increase to 5-10 kt with gusts to 20 kt Monday. HPR && .MARINE... High pressure to the north in British Columbia will drop to the south today with seas holding around 7-8 ft and winds light out of the north. Low pressure will return with a frontal system/trough deepening offshore Monday into Tuesday as it pushes inland. There is a brief period of winds potentially exceeding 20 kt in the outer coastal waters Monday with the front. There is also a 20% chance of thunder along the coast Monday afternoon. Otherwise, seas will be the main concern from Monday night through Wednesday with them building up to 10-12 ft. There will be additional systems through the week into next weekend. At this time, there is potential for more gusty small craft winds in the coastal waters Saturday into Sunday, as well as the interior waters. Seas Wednesday through Friday will drop to 7-9 ft, then increase to 10-12 ft next weekend. HPR && .HYDROLOGY... No river flooding is expected over the next 7 days. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. &&
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:29 PM PST | Small Craft Advisory | SEW | 66 hr |
Nearby
Small Craft Advisories in Washington, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.